# SDR DALA13051116811

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, SEVERAL DENTS WERE FOUND AROUND AND ON AN EXISTING REPAIR DOUBLER.   THE EXISTING DOUBLER WAS REMOVED AND THE AREA WAS REPAIRED IAW ER/A 56-518261-14AD.
